EconPapers    
Economics at your fingertips  
 

Isomorphisms and Derivations in Proper JCQ*-Triples

Choonkil Park () and Madjid Eshaghi-Gordji ()
Additional contact information
Choonkil Park: Hanyang University
Madjid Eshaghi-Gordji: Semnan University

Chapter Chapter 19 in Functional Equations in Mathematical Analysis, 2011, pp 229-245 from Springer

Abstract: Abstract We investigate homomorphisms in proper JCQ ∗-triples and derivations on proper JCQ ∗-triples associated with the 3-variable Jensen functional equation $$\begin{array}{rcl} 2f\left (\frac{x + y + z} {2} \right ) = f(x) + f(y) + f(z)\;,& & \\ \end{array}$$ which was introduced and investigated by Park, Cho and Han. We moreover prove the Hyers–Ulam–Rassias stability of homomorphisms in proper JCQ ∗-triples and of derivations on proper JCQ ∗-triples. This is applied to investigate isomorphisms between proper JCQ ∗-triples.

Keywords: 3-variable Jensen functional equation; Hyers–Ulam–Rassias stability; Proper; Proper JCQ ∗-triple derivation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_19

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_19